| Model Number |
J576G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pck737 batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown eye procedure on (b)(6) 2020 and suture was used.The suture was used to close the incision using an interrupted loop.The suture was loaded on the needle driver, passed to the doctor and after suturing, the needle driver was passed to the scrub tech and it was noticed the needle has separated from the suture and fallen away from the patient, on the floor.It was not reported how the procedure was completed.There were no patient consequences reported.